# SDR SIMA20120421001

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 22,693 hours, 19,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 8403
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3071 THE CREW REPORTED THE FIRST OFFICER’S FLASHLIGHT WAS INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16.  PERFORMED OPERATIONAL CHECK IAW EMB 140 AMM 33-51-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
